# SDR AWXA200300199

- Difficulty date: February 18, 2003
- Submitted: February 24, 2003
- Operation: Air carrier
- Aircraft: N312AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 24060
- Aircraft time: 38,324 hours, 28,287 cycles
- Engine time: 0 hours, 0 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Tie Clip
- Part number: 693535214
- Condition: Cracked
- Part time: 0 hours, 0 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YVR - MAJOR REPAIR - DURING C-11 CHECK A 3/8" CRACK WAS FOUND UNDER RIVET HEAD ON STRINGER TIE CLIP BS 727D, STR 6 L/H. MAINTENANCE REMOVED DAMAGED STRINGER TIE CLIP AT BS 727D, STR 6 L/H; FABRICATED A NEW REPLACEMENT STRINGER TIE CLIP; INSTALLED REPAIR PART IAW B737-300 SRM 51-40-02, PG. 3 & 6.
